# SDR 2013FA0000482

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N30PC
- Make and model: Lear 45LEAR
- Aircraft serial: 417
- Engine: Garrtt TFE731*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 307080037
- Part serial: 19858
- Condition: Inoperative
- Location: Lt Engine
- Part time: 1,393 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT ENGINE THROTTLE STUCK AND UNABLE TO RETARD.  AFTER MOVING THROTTLE THEY WERE ABLE TO BRING THROTTLE TO IDLE FOR LANDING.  REMOVED FUEL CONTROL AND FOUND 2 EA SCREW HEADS BROKEN OFF AND FLOATING AROUND MECHANICAL LINKAGE.  NEW FUEL CONTROL IS ON ORDER.
